Share This Article:

Scanning and Selection Methods Using Solution Boxes of Inequality

Full-Text HTML Download Download as PDF (Size:223KB) PP. 520-528
DOI: 10.4236/am.2010.16069    4,003 Downloads   7,346 Views


Numerical methods often reduce solving a complicated problem to a set of elementary problems. In some previous papers, the author reduced the finding of solution boxes of a system of inequalities, the computation of integral value with error bound, the approximation of global maxima to computing solution boxes of one inequality. This paper contains new and improved methods for application of solution boxes of an inequality, furthermore the computational aspects are discussed in detail.

Cite this paper

F. Kálovics, "Scanning and Selection Methods Using Solution Boxes of Inequality," Applied Mathematics, Vol. 1 No. 6, 2010, pp. 520-528. doi: 10.4236/am.2010.16069.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.